You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1976/92/3
The Lefschetz fixed point theorem for multivalued maps of non-metrizable spaces
Download
PDF
- The Lefschetz fixed point theorem for multivalued maps of non-metrizable spaces
Article
Original scientific text
Title
The Lefschetz fixed point theorem for multivalued maps of non-metrizable spaces
Authors
Gilles Fournier
1
,
Lech Górniewicz
2
Affiliations
Montréal, Canada
Gdańsk, Poland
Fundamenta Mathematicae
1976/92/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
213-222
Main language of publication
English
Published
1976
Exact and natural sciences
mathematics